| Catalog Number |
48930000 |
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/12/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the steerable inserter locking mechanism was stuck, preventing the tip from articulating.There was no adverse consequences as a result of this event, the procedure was completed successfully by using a straight inserter, and there was no surgical delay.
Additional Manufacturer Narrative
The reported event could not be confirmed.Upon functional inspection, the inserter functioned as intended.Manufacturing records were reviewed and no relevant manufacturing issues were identified.Surgical technique: "surgical technique states: instruments must be examined for wear or damage prior to surgery.Thoroughly inspect the inserter tip and inserter shaft for any damage prior to use and do not use if any damage is evident to threads, rotating mechanism, etc." conclusion: upon device inspection, the failure could not be confirmed.
Event or Problem Description
Additional Manufacturer Narrative
Applicable stryker personnel that are involved in the maintenance or preparation of the tritanium tl inserter have been identified to receive notification of a correction to assure that the instrument is lubricated adequately.The stryker personnel includes stryker representatives that handle and review instrumentation prior to each surgery as well as personnel responsible for preparing loaner sets for distribution to the field.
Event or Problem Description